# SDR ASAA2021022534203

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,406 hours, 13,859 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 5 HRS INTO FLT, THE RIGHT FMC FAILED FOR ABOUT ONE MINUTE. FMC CAME BACK ON LINE PRIOR TO QRH PROCEDURE BEING ACCOMPLISHED AND WORKED NORMALLY FOR THE REST OF FLIGHT. GROUNDED - YES. PERFORMED OPS TEST IAW B737-800 AMM 34-61-00-710-801 AND SYS TEST IAW AMM 34-61-00-730-801. BOTH TEST PASS, NO FAULTS FOUND.
